# SDR SWAA2022092616115

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737
- Aircraft serial: 32533
- Aircraft time: 50,839 hours, 30,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 2ND FROM FWD HAS A CRACK APPROXIMATELY 2 FEET LONG; 1 1/2 INCHES FROM TRAILING EDGE / [01] OK TO CONTINUE PER MEL 25-16-01 SP 1B AUTH# 90887;[02] R/R AFT CARGO PIT FLOOR PANEL 2ND FROM FWD PER AMM 25-52-10
